# SDR BAQA091161

- Difficulty date: November 19, 2003
- Submitted: December 1, 2003
- Operation: Air carrier
- Aircraft: N136AE
- Make and model: Bolkms BK117A1
- Aircraft serial: 7234
- Aircraft time: 4,691 hours
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 206075606103
- Part serial: 91L1414
- Condition: Inoperative
- Location: Cockpit
- Part time: 4,691 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OFF FLAG WILL NOT GO OFF. DG INOPERATIVE. REPLACED WITH SERVICEABLE UNIT.
